×

zbMATH — the first resource for mathematics

On Sumudu transform and system of differential equations. (English) Zbl 1197.34001
Summary: A regular system of differential equations with convolution terms is solved by a special integral transform, the so-called Sumudu transform.

MSC:
34A05 Explicit solutions, first integrals of ordinary differential equations
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
44A99 Integral transforms, operational calculus
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. K. Watugala, “The Sumudu transform for functions of two variables,” Mathematical Engineering in Industry, vol. 8, no. 4, pp. 293-302, 2002. · Zbl 1025.44003
[2] G. K. Watugala, “Sumudu transform: a new integral transform to solve differential equations and control engineering problems,” International Journal of Mathematical Education in Science and Technology, vol. 24, no. 1, pp. 35-43, 1993. · Zbl 0768.44003 · doi:10.1080/0020739930240105
[3] S. Weerakoon, “Application of Sumudu transform to partial differential equations,” International Journal of Mathematical Education in Science and Technology, vol. 25, no. 2, pp. 277-283, 1994. · Zbl 0812.35004 · doi:10.1080/0020739940250214
[4] M. A. Asiru, “Sumudu transform and the solution of integral equations of convolution type,” International Journal of Mathematical Education in Science and Technology, vol. 32, no. 6, pp. 906-910, 2001. · Zbl 1008.45003 · doi:10.1080/002073901317147870
[5] A. Kılı\ccman and H. E. Gadain, “An application of double Laplace transform and double Sumudu transform,” Lobachevskii Journal of Mathematics, vol. 30, no. 3, pp. 214-223, 2009. · Zbl 1223.44002 · doi:10.1134/S1995080209030044
[6] F. B. M. Belgacem, “Boundary value problem with indefinite weight and applications,” Problems of Nonlinear Analysis in Engineering Systems, vol. 10, no. 2, pp. 51-58, 1999.
[7] A. Kadem, “Solving the one-dimensional neutron transport equation using Chebyshev polynomials and the Sumudu transform,” Analele Universitatii din Oradea. Fascicola Matematica, vol. 12, pp. 153-171, 2005. · Zbl 1164.82331
[8] H. Eltayeb and A. Kılı\ccman, “On double Sumudu transform and double Laplace transform,” Malaysian Journal of Mathematical Sciences, vol. 4, no. 1, pp. 17-30, 2010.
[9] A. Kılı\ccman and H. Eltayeb, “A note on integral transforms and partial differential equations,” Applied Mathematical Sciences, vol. 4, no. 3, pp. 109-118, 2010. · Zbl 1194.35017 · www.m-hikari.com
[10] H. Eltayeb and A. Kılı\ccman, “On some applications of a new integral transform,” International Journal of Mathematical Analysis, vol. 4, no. 3, pp. 123-132, 2010. · Zbl 1207.34015 · www.m-hikari.com
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.